Bags under my eyes for a month and they won't go away!?
Now its been 2 weeks & the pain/weakness went away& I just finished my penicillin today. I noticed the the bags under my eyes hasn't went away yet&my skin is looking older as If I aged within 2 weeks.(I am 26)
Is this because the penicillin weakened my immune system? Will my bags go away&will my skin go back to normal? Is this normal after taking penicillin for 2 weeks for the first time? If so, how long?
Or do you think it could be another health problem? I am freaking out here..I looked it up on google & it all says they are a sign of aging, but there's no way I can age THAT much within a month &I can't find anything on side effects(non allergic ones) Can someone help me? Don't say go to the doctor, because I am not doing that until next week.
Just wondering if this is normal or not? Will it go back to normal?
I just need some peace of mind for this week. I have an appointment with the doctor next week. If it doesn't improve by then I will obv ask the doc. SO if anyone has any advice, experience or suggestions that would be greatly appreciated.